HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Dynamics of a prey-predator system with modified Leslie-Gower and Holling type Ⅱ schemes incorporating a prey refuge

Abstract : We study a modified version of a prey-predator system with modified Leslie-Gower and Holling type Ⅱ functional responses studied by M.A. Aziz-Alaoui and M. Daher-Okiye. The modification consists in incorporating a refuge for preys, and substantially complicates the dynamics of the system. We study the local and global dynamics and the existence of cycles. We also investigate conditions for extinction or existence of a stationary distribution, in the case of a stochastic perturbation of the system
Document type :
Journal articles
Complete list of metadata

Cited literature [40 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02189210
Contributor : Paul Raynaud de Fitte Connect in order to contact the contributor
Submitted on : Monday, July 6, 2020 - 2:21:54 AM
Last modification on : Wednesday, April 13, 2022 - 2:20:04 PM
Long-term archiving on: : Friday, September 25, 2020 - 11:55:20 AM

Identifiers

Citation

Safia Slimani, Paul Raynaud de Fitte, Islam Boussaada. Dynamics of a prey-predator system with modified Leslie-Gower and Holling type Ⅱ schemes incorporating a prey refuge. Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2019, 24 (9), pp.5003-5039. ⟨10.3934/dcdsb.2019042⟩. ⟨hal-02189210⟩

Share

Metrics

Record views

64

Files downloads

36